BibTeX record journals/rml/Amer94

download as .bib file

@article{DBLP:journals/rml/Amer94,
  author    = {Mohamed A. Amer},
  title     = {Probability Logic and Measures on Epimorphic Images of Coproducts
               of Measurable Spaces},
  journal   = {Reports on Mathematical Logic},
  volume    = {28},
  pages     = {29--52},
  year      = {1994},
  url       = {http://www.iphils.uj.edu.pl/rml/rml-28/a-ame-28.htm},
  timestamp = {Thu, 19 Jan 2012 17:37:54 +0100},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/rml/Amer94},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}